# SDR HNAA9900075

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 520 & 517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS PITS AT TWO RIVETS, LOCATED AT APPROX X520 & X517.  RIVETS NEED REMOVED FOR FURTHER EVALUATION.   REMOVED FIVE RIVETS AT STRINGER 31S APPROX X520 & X517.  FOUND AREA EXCESSIVELY PITTED.  REMOVED AND REPLACED SECTION OF STRINGER AND TENSION FITTING.
